# SDR REXA2022062201304

- Difficulty date: June 16, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670311842
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 18R AT FS 421.00 TO 437.00 CORRODED	REPLACED STGR 18R FROM FS 421.00 TO FS 475.00 PER CRJ700 SRM 51-42-06
